Sulfasalazine Hepatotoxicity

A. Fich, J. Schwartz, D. Braverman, A. Zifroni, D. Rachmilewitz

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

Hepatotoxicity has been recently described as a rare complication of sulfasalazine therapy. Two patients with hepatic damage after sulfasalazine treatment are reported. Liver biopsy performed in one patient revealed granulomatous hepatitis. On rechallenge with 5 aminosalicylic acid enema the second patient developed a hypersensitivity reaction without hepatic involvement.

Original languageEnglish
Pages (from-to)401-402
Number of pages2
JournalAmerican Journal of Gastroenterology
Volume79
Issue number5
DOIs
StatePublished - 1 Jan 1984
Externally publishedYes

ASJC Scopus subject areas

  • Hepatology
  • Gastroenterology

Fingerprint

Dive into the research topics of 'Sulfasalazine Hepatotoxicity'. Together they form a unique fingerprint.

Cite this